Some subclasses of analytic functions of complex order defined by new differential operator

Main Article Content

Maslina Darus
Imran Faisal

Abstract

Let \hskip 2pt $\mathcal{A}(n)$ \hskip 2pt denote \hskip 2pt the \hskip 2pt class \hskip 2pt of \hskip 2pt analytic \hskip 2pt functions \hskip 2pt $f$ \hskip 2pt in \hskip 2pt the \hskip 2pt open \hskip 2pt unit \hskip 2pt disk \hskip 2pt $U=\{z:|z|<1\}$ \hskip 2pt normalized \hskip 2pt by \hskip 2pt $f(0)=f'(0)-1=0.$ \hskip 2pt In \hskip 2pt this \hskip 2pt paper, \hskip 2pt we \hskip 2pt introduce \hskip 2pt and \hskip 2pt study \hskip 2pt the \hskip 2pt classes \hskip 2pt $S_{n, \mu}(\gamma, \alpha, \beta, \lambda, \mho)$ \hskip 2pt and \hskip 2pt $R_{n, \mu}(\gamma, \alpha, \beta, \lambda, \mho)$ \hskip 2pt of \hskip 2pt functions \hskip 2pt $f\in\mathcal{A}(n)$ with $(\mu)z(D^{\mho+2}_{\lambda}(\alpha, \omega)f(z))'+(1-\mu)z(D^{\mho+1}_{\lambda}(\alpha, \omega)f(z))'\neq0$ and satisfy some conditions available in literature, where $f\in\mathcal{A}(n), \alpha, \omega, \lambda, \mu \geq0, \mho\in \mathbb{N}\cup\{0\},\,\,z\in U,$ and $D^{m}_{\lambda}(\alpha, \omega)f(z): \mathcal{A}\rightarrow \mathcal{A},$ is the linear fractional differential operator, newly defined as follows $$D^{m}_{\lambda}(\alpha, \omega)f(z) = z+ \sum\limits_{k=2}^{\infty}a_{k}(1+(k-1)\lambda \omega^{\alpha})^{m}z^{k}\cdot$$ Several properties such as coefficient estimates, growth and distortion theorems, extreme points, integral means inequalities and inclusion for the functions included in the classes $S_{n, \mu}(\gamma, \alpha, \beta, \lambda, \mho, \omega)$ and $R_{n, \mu}(\gamma, \alpha, \beta, \lambda, \mho, \omega)$ are given.

Article Details

How to Cite
Darus, M., & Faisal, I. (2012). Some subclasses of analytic functions of complex order defined by new differential operator. Tamkang Journal of Mathematics, 43(2), 223–242. https://doi.org/10.5556/j.tkjm.43.2012.740
Section
Papers

References

A.A Attiya and M. K. Aouf, A study on certain class of analytic functions defined by Ruscheweyh derivative, Soochow Journal of Mathematics 33(2007), 273--289.

A. W. Goodman, Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc. 8(1957), 598--601.

B.A. Uralegaddi and C. Somanatha, Certain classes of univalent functions, In: Current Topics in Analytic Function Theory. Eds. H.M. Srivastava and S. Owa. World Scientific Publishing Company, Singapore, (1992), 371--374.

D. Raducanu and H. Orhan, Subclasses of analytic functions defined by a generalized differential operator, Int. Journal of Math. Analysis 1 (4) (2010), 1--15.

F. Ghanim and M. Darus, On Certain Class of analytic function with fixed second positive coefficient, Int. Journal of Math. Analysis 2 (2008), 55--66.

F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Int. J. Math. Math. Sci. (2004), 1429--1436.

G. S. Salagean, Subclasses of univalent functions, Lecture Notes in Mathematics 1013, Springer-Verlag, (1983), 362--372.

H. Mahzoon and S. Latha, Certain subclasses of analytic functions with negative coefficients defined by generalized salagean operator, General Mathematics 15(2007), 69--82.

H. Mahzoon and S. Latha, On the classes of analytic functions involving al-oboudi operator, Int. Journal of Math. Analysis 4(2010), 193--199.

J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. 23(1925), 481--519.

K. Al-Shaqsi and M. Darus, An operator defined by convolution involving the polylogarithms functions, Journal of Mathematics and Statistics, 4(2008), 46--50.

M. A. Nasr and M. K. Aouf, Starlike function of complex order, J. Natur. Sci. Math. 1(25) (1985), 1--12.

M. Darus and R. W. Ibrahim, New classes containing generalization of differential operator, Appl. Math. Sci. 3(51) (2009), 2507-2515.

M. H. Al-Abbadi and M. Darus, Differential subordination defined by new generalized derivative operator for analytic functions, International Journal

of Mathematics and Mathematical Sciences, 2010(2010), Article ID 369078, 15 pages.

M. Kamali and S. Akbulut, On a subclass of certain convex nfunctions with negative coefficients, J. Math. Comput. 145(2002), 341--350.

M. K. Aouf and H. E. Darwish, On new classes of analytic functions with negative coefficients, II. Bull. Korean Math. Soc.31(1994), 269--287.

O. Altintas and S. Owa, Neighborhoods of certain analytic functions with negative coefficients, Internat. J. Math. Math. 19(1996), 797--800.

O. Altintas, O. Ozkan and H. M. Srivasrava, Neighborhoods of a class of analytic functions with negative coefficients, Appl. Math. Lett.13(3) (2000), 63--67.

O. Altintas, O. Ozkan and H. M. Srivasrava, Neighborhoods of a certain family of multivalent functions with negative coefficients, Comput. Math. Appl. 1(10) (2004),1667--1672.

O. Al-Refai and M. Darus, Main differential sandwich theorem with some applications, Lobachevskii J. Math. 30(1) (2009). 1-11.

O. Al-Refai and M. Darus, On new bijective convolution operator acting for analytic functions, Journal of Mathematics and Statistics 1(5) (2009), 77--87.

P. L. Duren, Univalent functions, in: A Series of Comprehensive Studies in Mathematics, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1983.

P. Wiatrowski, On the coefficients of a some family of holomorphic functions, Zeszyty Nauk, Uniw. Ldz. Nauk. Mat.-Przyrod. 2(39) (1970), 75--85.

R. W. Ibrahim and M. Darus, Subordination and superordination for functions based on Dziok-Srivastava linear operator, Bulletin of Mathematical Analysis and Applications, 2(3) (2010), 15--26.

R. W. Ibrahim and M. Darus, Differential subordination for classes of normalized analytic functions, General Mathematics, 18(3) (2010), 41--50.

H. M. Srivastava, M. Darus and R. W. Ibrahim, Classes of analytic functions with fractional powers defined by means of a certain linear operator, Integral Transforms and Special Functions, 22(1)(2011), 17-28.

R. W. Ibrahim and M. Darus, On Sandwich theorems of analytic functions involving Noor integral operator, Journal of Mathematics and Statistics, 4(1) (2008), 32--36.

R. W. Ibrahim and M. Darus, On certain classes of multivalent analytic functions, Journal of Mathematics and Statistics 6(3) (2010), 271--275.

S. A. Halim, A. Janteng and M. Darus, Classes with negative coefficients and starlike with respect to other points, International Mathematical Forum 2(46) (2007), 2261--2268.

S. Ruscheweyh, Neighborhoods of univalent functions, Proc. Amer. Math. Soc. 81 (1981), 521--527.

S. S. Joshi, A certain class of analytic functions associated with fractional derivative operators. Tamsui Oxford Journal of Mathematical Sciences 24(2008), 201--214.

Most read articles by the same author(s)

<< < 1 2